A characterization of the uniform distribution on the circle

Kent, J. T., Mardia, K. V., Rao, J. S. . The Annals of Statistics 1979. 7 :882-889

Locate this article in:

Bibtex

@article{CIS-31585,
  Author = {Kent, J. T. and Mardia, K. V. and Rao, J. S.},
  Title = {A characterization of the uniform distribution on the circle},
  Journal = {The Annals of Statistics},
  Volume = {7},
  Year = {1979},
  Pages = {882--889},
  Keywords = {Directional data, Independence of mean direction, Resultant length}
}

Similar articles